# SDR ASAA0280518

- Difficulty date: November 4, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FOUND DURING PREFLIGHT CHECK, EMERGENCY TRACK LIGHT MODULE BROKEN IN FORWARD CABIN.  RECONNECTED MODULE.  LIGHTS THEN OPERATED PROPERLY.  (M)
